Published or accepted articles

  1. On the acylindrical hyperbolicity of the tame automorphism group of SL2(C), pdf, Bull. London Math. Soc., to appear, 2017.
  2. A combination theorem for cubulation in small cancellation theory over free products, pdf, with M. Steenbock, Ann. Inst. Fourier, to appear, 2017.
  3. Complexes of groups and geometric small cancellation over graphs of groups, pdf, Bull. Soc. Math. France, to appear, 2017.
  4. On the cubical geometry of Higman's group, pdf, Duke Math. J., 166(4) (2017), 707-738.
  5. Quasi-isometries between groups with two-ended splittings, pdf, with C. Cashen, Math. Proc. Cambridge Phil. Soc., 162(2) (2017), 249-291.
  6. Combination of universal spaces for proper actions, pdf, J. Homotopy Relat. Struct., 10(4) (2015), 803--820.
  7. Finite index subgroups without unique product in graphical small cancellation groups, pdf, with D. Gruber and M. Steenbock, Bull. London Math. Soc., 47(4) (2015), p. 631--638.
  8. Infinitely-ended hyperbolic groups with homeomorphic Gromov boundaries, pdf, with J. Swiatkowski, J. Group Theory, 18(2) (2014), p. 273--289.
  9. Non-positively curved complexes of groups and boundaries, pdf, Geom.& Topol., 18 (2014), p. 31--102.


  1. A note on the acylindrical hyperbolicity of groups acting on CAT(0) cube complexes, pdf, with I. Chatterji, 2016.
  2. Acylindrical actions on CAT(0) square complexes, pdf, 2015.

Older texts

  • My PhD thesis: Géométrie et topologie des complexes de groupes à courbure négative ou nulle, pdf, and the slides of the defense.